# SDR 96UAL900513

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BODY OVERHEAT LIGHT CAME ON, RETURNED TO SMF.
